Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 619–621 (Mi mz2621)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Implicit-Function Theorem on the Cone in a Neighborhood of an Irregular Point

A. V. Arutyunov

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm2621

Full text: PDF file (115 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 573–576

Bibliographic databases:

Received: 16.02.2005

Citation: A. V. Arutyunov, “Implicit-Function Theorem on the Cone in a Neighborhood of an Irregular Point”, Mat. Zametki, 78:4 (2005), 619–621; Math. Notes, 78:4 (2005), 573–576

Citation in format AMSBIB
\Bibitem{Aru05}
\by A.~V.~Arutyunov
\paper Implicit-Function Theorem on the Cone in a Neighborhood of an Irregular Point
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 619--621
\mathnet{http://mi.mathnet.ru/mz2621}
\crossref{https://doi.org/10.4213/mzm2621}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226735}
\zmath{https://zbmath.org/?q=an:1124.47044}
\elib{https://elibrary.ru/item.asp?id=9155899}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 573--576
\crossref{https://doi.org/10.1007/s11006-005-0157-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144534819}


Linking options:
  • http://mi.mathnet.ru/eng/mz2621
  • https://doi.org/10.4213/mzm2621
  • http://mi.mathnet.ru/eng/mz/v78/i4/p619

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zhukovskii S.E., Mingaleeva Z.T., “Suschestvovanie i nepreryvnost neyavnoi funktsii v okrestnosti anormalnoi tochki”, Vestnik moskovskogo universiteta. seriya 15: vychislitelnaya matematika i kibernetika, 2 (2012), 10–15  mathscinet  elib
    2. E. R. Avakov, “Stability theorem and extremum conditions for abnormal problems”, Proc. Steklov Inst. Math., 291 (2015), 4–23  mathnet  crossref  crossref  isi  elib
    3. A. V. Arutyunov, S. E. Zhukovskiy, “Properties of surjective real quadratic maps”, Sb. Math., 207:9 (2016), 1187–1214  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. V. Arutyunov, “Existence of Real Solutions of Nonlinear Equations without A Priori Normality Assumptions”, Math. Notes, 109:1 (2021), 3–14  mathnet  crossref  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    Full text:173
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021